MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, VERIZON; MCOT MONITOR - A13 - VERIZON

BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, VERIZON; MCOT MONITOR - A13 - VERIZON
Model Number 02-02118
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, the wall charger - dual port charger melted and damaged the mcot monitor - a13 - verizon while charging overnight.The patient noted that the mcot monitor - a13 - verizon was plugged directly into the wall outlet and nothing else was plugged into the outlet.The patient was not harmed.The patient returned the kit and a replacement was sent.No additional information was provided.
 
Additional Manufacturer Narrative
It was reported that the mcot monitor - a13 - verizon melted why charging with the wall charger - dual port charger.The device was returned for evaluation.Engineering evaluation was able to confirm the reported event of "charging cable melted and damaged the monitor".Thermal damage was identified on both the monitor and charging cable.A definitive root cause could not be established.Am&d philips is further investigating this issue.

Brand Name
C6 MONITOR A13, VERIZON
Common Device Name
MCOT MONITOR - A13 - VERIZON
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key22185607
Report Number2133409-2025-00021
Device Sequence Number8571059
Product Code DSI
UDI-Device IdentifierB146C6M90
UDI-Public+B146C6M90
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02118
Device Catalogue Number02-02118
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, 01-01970
Patient Age36 YR
Patient SexFemale